Star Trek Online

Star Trek Online (http://sto-forum.perfectworld.com/index.php)
-   Graphical and Sound Issues (http://sto-forum.perfectworld.com/forumdisplay.php?f=148)
-   -   To Post Process or NOT to Post Process, that is the question (http://sto-forum.perfectworld.com/showthread.php?t=620081)

doubleohnine 04-14-2013 12:19 PM

To Post Process or NOT to Post Process, that is the question
 
First few years I had post processing turned on. Even after I upgraded my PC to an NVIDIA GTX 470, there was still blinding bright spots in the game. Most noticeable in space when the lights was so bright, it would blind out the ship name near suns or in dry docks. Nacelles were a little too bright sometimes.

This isnt my screenshot, but just saw this and this guy is suffering from the same thing
http://i1251.photobucket.com/albums/...ps902d2d0f.jpg

Id be in ESD and my white shoulders of my uniform would glow. I went into Utopia Planetia space dock and I needed sunglasses, TONS of bright white blinding spots all over in there. Few months back my fleetmates said post processing in this game sucks, and said to turn it off. I did. Looks much better but I still feel like Im missing something. I had to turn brightness up to 105% because the world got darker when I turned PP off.

Heres the rest of my specs:
AMD Athlon II X4 630 processor 2.80 GHz
4 GB memory
64 bit



Ive got shadows on low because medium looks bad still, and High just stutters my PC. Anyone with my level of game card have any good advice to counter PP, or am I better leaving it off?

ursusmorologus 04-14-2013 12:53 PM

That screen looks like excess bloom

doubleohnine 04-14-2013 01:30 PM

Quote:

Originally Posted by ursusmorologus (Post 9219141)
That screen looks like excess bloom

What is YOUR bloom set at? Im sure mine was only at 100%, I'll have to look again.

ursusmorologus 04-14-2013 01:33 PM

There are settings for OFF-LOW-HIGH, above the intensity slider. You can also reduce the number of light sources


All times are GMT -7. The time now is 05:43 PM.